# SDR ASAA2022022637578

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 32,123 hours, 10,272 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: ACC462F2038M
- Condition: Clogged
- Location: #2engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING #2 ENGINE FILTER BYPASS LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED 2 ENGINE FUEL FILTER REF B737-900 AMM 73-11-02 LEAK TESTED NO DEFECTS NOTED.  ETOPS SUCCESSFUL GROUND VERIFICATION. CANNON PLUG DP0803 HAD BEEN STRIPPED OUT. REMOVED AND REPLACED J8 HARNESS IAW B737-900 AMM 73-21-06-000-801-F00 AND AMM 73-21-06-400-801-F00. ETOPS GROUND FUNCTIONAL TESTS GOOD IAW AMM EEC TEST AMM 73-21-00-700-804-F00 AND TEST 12 - ACTUATORS TEST AMM 73-21-00-700-804-F00. AIRCRAFT RESTORED TO NORMAL AFTER MAINTENANCE.
